| Model Number |
DRW-1000-00 |
| Medical Device Problem Code |
Failure to Calibrate (2440)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/08/2023
Type of Reportable Event
Malfunction
Event or Problem Description
After a guided procedure and post-operative assessment, it was found that the implant placement was not according to the surgical plan.The surgeon removed the implant and relocated it in a freehand manner.No further medical intervention was reported as a result of this event.
Additional Manufacturer Narrative
Correction: g3.
Additional Manufacturer Narrative
Udi related data quality updates only updates based on udi/mdr data quality notification received on 13th dec 2024.